My son just got off of two weeks of IV antibiotics (Zosyn and Vancomycin) and has just been switched to Bactrim (800-160) and Avelox (400mg) for another two weeks. He also recently started taking 1000 mg of Depakote (at the same time he was switched to the oral antibiotics). He has a 102 fever, chills and is now vomiting. What drug is causing these side effects and should he continue taking them? I have a call in to his doctor but would appreciate any help you could give me.
I realize your post is from last year-sorry-I saw it and wanted to see how your son is doing? I do not know if you are aware of the side effects of Avelox, Cipro, and Levaquin, These are really NOT antibiotics-but used as them now. They were originally used as chemo drugs. I am now 48-in a month--keep the few days of 47 as I can, anyway, when I was almost 43, I was given Levaquin, same as Avelox and Cipro, and had severe side effects-nausea, vomitting, headache, body aches, pain all over, jerks in my nerves, vision loss, and so so much more. For SOME--there are no side effects--for many there are some side effects, and fro others there are SEVERE side effects. Many that get the severe side effects end up irreversible side effects like myself. I truly think from reading your question that is was a mixture of the meds... as those are way too many meds to mix together... especially with Avelox. I am hoping that he did not end up with any perm. side effects and wanted to check... children are NOT suppose to be given any of these drugs. I do not know how old your son is... as when sick..anyone can be helping. I hope he was not under 20. The packet says clearly not for children... and teens are highly effected. Please let me know.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jan 2010 • 1 answer
Posted 21 Feb 2011 • 1 answer
Posted 25 May 2015 • 1 answer
Posted 25 Aug 2016 • 0 answers
Posted 19 Dec 2016 • 1 answer